Posted by okydoky on May 17, 2008, at 13:35:38
In reply to Re: Very Much into Suicide.. If anyone can help, posted by SLS on May 17, 2008, at 13:17:10
> > I get extremely despondent and suicidal on it. It takes a couple weeks after I stop it for the complete devastation it causes me to dissipate.
> Me too. Exactly. You might need to steer clear of Neurontin. Both drugs screw me up for weeks after discontinuing them. Interestingly, both drugs actually made me feel better during the first week.
> - Scott
Not meaning to hijack this thread but thanks. I did try Neurontin in the hope that I would get help with the pain like lyrica but not the negative depression. It was different I had more affect by crying and it did not help the pain. I also initially had a positive response to the Lyrica. Was never sure if it was the extreme pain relief or actually some relief from the depression itself for me.
I just saw the pest to Pluto about Lyrica from you. I did not mean to imply he was having this negative reaction. Hello Pluto! But that it could be possible and might be worth seeing how he responds to not being on it for a while. What do you think? I would always defer to you about knowledge on these topics.